# SDR FDEA202302080232

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: R

## Discrepancy

MAIN DECK FLOORBOARD  231BF DAMAGED/WORN FABRICATED  FLOORBOARD REF FEDEX SRZ-25-005 MAJOR REPAIR
